# SDR A6WA202212138418

- Difficulty date: December 13, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 39,124 hours, 37,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3895731
- Condition: Corroded
- Location: Threshold
- Part time: 39,124 hours, 37,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD PROTECTOR (P/N; 601R38957-31) CORRODED INBD LOWER SURFACE.  AIRCRAFT REMOVED FROM SERVICE.   REPLACED SERVICE DOOR THRESHOLD PROTECTOR PER SRM 51-41-02 PAR 7
